# SDR IPXA2025051462847

- Difficulty date: May 2, 2025
- Submitted: May 15, 2025
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 37,614 hours, 25,411 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: UP313N30524
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF PYLON AFT FAIRING, FOUND ANGLE, AT FWD UPPER SIDE OF AFT FAIRING, CRACKED. INSTALLED NEW ANGLE AT FWD UPPER SIDE OF AFT FAIRING IAW B757 SRM 51-40-02, WITH FASTENER BACB30NX6K5X, BATCH# 000429034 (15EA), WASHER P/N: 1149F0363P, BATCH# 0004250795 (15EA), COLLAR P/N: BACN10YT4CD, BATCH# 0000325125, AND RESTORD SURFACE IAW B757 SRM 51-20-01, PRIMER 02-013-8, BATCH 4263193.CUP# O2-012-176.
